EconPapers    
Economics at your fingertips  
 

Strongly rational sets for normal-form games

Gilles Grandjean, Ana Mauleon and Vincent Vannetelbosch

No 59, Research Memorandum from Maastricht University, Maastricht Research School of Economics of Technology and Organization (METEOR)

Date: 2009-01-01
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://cris.maastrichtuniversity.nl/ws/files/9411 ... bb819f5-ASSET1.0.pdf (application/pdf)

Related works:
Journal Article: Strongly rational sets for normal-form games (2017) Downloads
Working Paper: Strongly rational sets for normal-form games (2017)
Working Paper: Strongly rational sets for normal-form games (2009) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:unm:umamet:2009059

DOI: 10.26481/umamet.2009059

Access Statistics for this paper

More papers in Research Memorandum from Maastricht University, Maastricht Research School of Economics of Technology and Organization (METEOR) Contact information at EDIRC.
Bibliographic data for series maintained by Andrea Willems () and Leonne Portz ().

 
Page updated 2025-04-01
Handle: RePEc:unm:umamet:2009059